Effect of monoamine reuptake inhibitor NS 2330 in advanced Parkinson's disease
Article first published online: 21 APR 2004
Copyright © 2004 Movement Disorder Society
Volume 19, Issue 10, pages 1183–1186, October 2004
How to Cite
Bara-Jimenez, W., Dimitrova, T., Sherzai, A., Favit, A., Mouradian, M.M. and Chase, T. N. (2004), Effect of monoamine reuptake inhibitor NS 2330 in advanced Parkinson's disease. Mov. Disord., 19: 1183–1186. doi: 10.1002/mds.20124
- Issue published online: 29 SEP 2004
- Article first published online: 21 APR 2004
- Manuscript Accepted: 27 JAN 2004
- Manuscript Revised: 25 JAN 2004
- Manuscript Received: 10 JUL 2003
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.